# SDR DALA2020072902663

- Difficulty date: July 20, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 73,834 hours, 9,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT E73 ON CIRCUIT BREAKER PAGE.   REPLACED CIRCUIT BREAKER 1WL. LP 3703876
